Im taking vyvanse and this is week 2 and I started seeing myself get really sad, depressed and angery, i was told to keep taking it and it would go away with time but its not its getting worse fast, bad thing is its helping me with my school work alot but throwing me into a deep depprestion hole any help please!!!
Hello whyme85. Its been two weeks since you began taking the drug. Not being a doctor but knowing a little about the drug, its true what you've been told in as much that things will improve and you'll not be feeling close to what you're going through at the moment. Give it a bit more time. Many other people who have or are taking the drug will say most of the same, a bit of patience. If you really don't care to go through any more feeling as you are now, then tell your doctor. There are other drugs out there that can help you. Best of wishes and hope you get to feeling better soon,pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 2 answers
Vyvanse - how do I know if my child has outgrown his dosage on his meds wear off to early at school?
Posted 20 Feb 2012 • 2 answers
Posted 19 Dec 2012 • 3 answers
Posted 4 Feb 2014 • 1 answer
Posted 20 Feb 2016 • 0 answers